MathSciNet Relay Station
MathSciNet bibliographic data
MR202140 (34 #2014) 55.45 (57.55)
Hamstrom, Mary-Elizabeth Homotopy groups of the space of homeomorphisms on a $2$-manifold. Illinois J. Math. 10 1966 563–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement